# SDR SCNA00061

- Difficulty date: June 26, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Aircraft time: 45,223 hours, 19,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60132211
- Part serial: 5117
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE EMERGENCY LIGHTS AT L2 AND R2 DOORS.  REMOVED AND REPLACED THE POWER SUPPLY/BATTERY PACK.  OPERATIONALLY CHECKS GOOD.
